# SDR DL738030264

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 5,269 hours, 2,475 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Structure
- Part number: 185A120111
- Condition: Damaged
- Location: Ele Sta 30.972
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE REQUIRED ELEVATOR MODS PER AD 2003-03-22, A CLEVIS FITTING ATTACH HOLE WAS COUNTERSUNK ON THE WRONG SURFACE OF THE MATING STRUCTURE.  THE HOLE WAS OVERSIZED TO REMOVE THE MAJORITY OF THE COUNTERSINK AND AN OVERSIZE FASTENER INSTALLED WITH A CORRECT COUNTERSINK.  THE WORK WAS ACCOMPLISHED PER ER/A 384741-14AD.
